MathSciNet Relay Station
MathSciNet bibliographic data
MR1042042 (91b:30101) 30D45 (30D55 46E15 46J15)
Bishop, Christopher J. Bounded functions in the little Bloch space. Pacific J. Math. 142 (1990), no. 2, 209–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement